# SDR IPXA09555443

- Difficulty date: March 25, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO COMPARTMENT FLOOR SEAT TRACK AT BS 1080 +16 BL 0 WL 208 NUT PLATE HOLE HAS MINOR SURFACE CORROSION NOTED.  REMOVED CORROSION, NDT, ALODINE & PRIMED IAW EO B757-5340-33044A.
